# SDR USAA2010092392079

- Difficulty date: August 11, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N153558204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACK ON INTERCOSTAL BETWEEN BS 820 TO BS 839, RBL 19.  REPLACED INTERCOSTAL BETWEEN BS 820 TO BS 839, RBL 19 IAW B757 SRM 51-40-02.
